# SDR CA190625012

- Difficulty date: June 18, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 56,579 hours
- System (JASC): 3251 · Steering Unit
- Part: Servo Valve
- Part number: C247360011
- Condition: Failed
- Location: Steering System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING, THE FLIGHT CREW RECEIVED A NOSEWHEEL STEERING FAULT MSG. THE AIRCRAFT WAS CLEAR OF THE RUNWAY, BUT POSITIONED ON THE ADJACENT TAXIWAY. A PATCH WITH MAINTENANCE WAS CONDUCTED AND NIL RESETS WERE SUCCESSFUL. THE AIRCRAFT WAS THEN TOWED INTO THE GATE. THERE WAS NIL EMERGENCY DECLARED OR ADVERSE PASSENGER REACTION.   RESOLUTION NOSE WHEEL STEERING SERVO CONTROL REPLACED AS PER AMM 32-51-51 PB401. FUNCTION CHECKED SERVICEABLE. (TC# 20190625012)
